# SDR HEEA083565

- Difficulty date: January 13, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Make and model: Bell 206L-3
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Condition: Worn
- Location: Trans Restraint
- Component: Restraint
- Component part number: 206033506101
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSMISSON RESTAINT HAS WORN BEARINGS. REPAIRED.
